Conics on a general hypersurface in complex projective spaces
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2071-2077
Printed November 1, 2013
Dongsoo Shin
Korea Institute for Advanced Study
Abstract : In this paper we consider the existence of smooth conics on a general hypersurface of degree $d$ in $\mathbb{P}^n$.
Keywords : conic, general hypersurface, Hilbert scheme
MSC numbers : 14H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd